# SDR 06FDEA2064

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 24,358 hours, 11,687 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE NR 1 REV UNLK ILLUMINATED ON TAKEOFF ROLL.  REJECTED TAKEOFF APPROX 40 KTS REV UNLK LIGHT EXTINGUISHED WHEN THROTTLES PULLED TO IDLE.  REMOVED AND REPLACED NR 1 ENGINE STOW SWITCH S303 AND PERFORMED RIGGING PER A310 AMM 78-31-00-5.  OPS CHK COMPLETED.  ALL INDICATION NORMAL.
